# SDR 06FDEA0310

- Difficulty date: January 21, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 48,267 hours, 29,318 cycles
- Engine: Pwa JT8D15
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Corroded
- Location: Fire Detector
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  262  26-12  0007718  20JAN06  AFW  OPEN  R  LOGPAGES: 01310127  MAIN CARGO SMOKE ZONE 5 LIGHT AND MASTER FIRE WARNING LIGHTS CAME ON PASSING 5000FT IN CLIMB AND ON TOUCHDOWN.  BLEW OUT LINE FROM NR 5 DETECTION UNIT LINE AFT FOR DE BRIS.  NOTHING NOTICABLE FOUND WHILE WORKING OTHER ITEM ON AIRCRAFT.  NOTICED INTERMITTENT ALARM.  MEGGED HARNESS AT SMOKE DETECTORS CHECKED GOOD.   THEN MEGGED WIRE GOING FROM C/P D5372PIN 10 TO PIN 11 AT D3828 MEG TEST FAILED.  FOUND ACTIVE CORROSION AT C/P D5370.  ORDERED SAME INSTALLED NEW 20 GA WIRE FROM PIN 10 OF D5370P TOPIN 10 OF D5372J IAW STD WIRING PRACTICE MANUAL 20-10-11.  OPS CHECKED MAIN CARGO SMOKE SYSTEM IAW M/M 26-16-001-0 A/C OK TO CONTINUE SVC.
